# SDR 2023FA0000084

- Difficulty date: December 10, 2022
- Submitted: February 13, 2023
- Operation: General aviation
- Aircraft: N588TN
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5109
- Aircraft time: 6,689 hours, 1,904 cycles
- Engine: Rroyce BR700710C411
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 1159HL5009715DC1
- Part serial: NSN
- Condition: Leaking
- Location: Zone 600
- Part time: 6,689 hours, 1,904 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: A, B

## Discrepancy

CREW RECEIVED A HYRAULIC CAS MESSAGE WHILE IN CURISE. AIRCRAFT DIVERTED TO NEAREST AIRPORT. INSPECTION BY MAINTENANCE PESONNEL REVEALED A HYDRAULIC LINE TO HAEVE AT A PERASWAGED T-FITTING LOCATED ABOVE FWD RH SIDE OF MLG TORQUE BOX, RT. WING.
